Ryan, Raymond A.
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 29 times in Scopus (view citations)
Kirwan, Pádraig; Ryan, Raymond A. (1998). . Proceedings of the American Mathematical Society 126 (4), 1023-1029
We study the n-homogeneous polynomials on a Banach space X that can be extended to any space containing X. We show that there is an upper bound on the norm of the extension. We construct a predual for the space of all extendible n-homogeneous polynomials on X and we characterize the extendible 2-homogeneous polynomials on X when X is a Hilbert space, an L-1-space or an L-infinity-space.